JOURNAL ARTICLE

[Acute paracetamol and aspirin poisoning]

R Garnier
La Revue du Praticien 1997 April 1, 47 (7): 736-41
9183950
Liver injury is the main feature of paracetamol poisoning. Early administration of N-acetylcysteine is an effective antidotal treatment. There are also effective treatments for salicylate poisoning and severe cases are always due to delayed diagnosis. Salicylate poisoning should be systematically suspected when several of the following features are observed in a poisoned patient: tinnitus, deafness, hyperventilation, respiratory alkalosis, metabolic acidosis. Diagnosis is readily confirmed by measuring plasma salicylate concentration.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Trending Papers

Remove bar
Read by QxMD icon Read
9183950
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"